# SDR GTIA2022091336655

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 18,291 hours, 7,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 31947
- Condition: Damaged
- Location: Zone 900
- Part time: 5,401 hours, 2,421 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD MEGA PHONE SCREWS STRIPPED.-R+R FWD MEGA PHONE IAW AMM 25-60-00
